# SDR SIMA20140305027

- Difficulty date: March 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 34,679 hours, 31,417 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 EMERGENCY LIGHT STRIP WIRE UNDER FLOOR IS BROKEN.  REPAIRED LT NR 2 EMERGENCY LIGHT STRIP WIRE UNDER FLOOR IAW SWPM 20-21-00 STEP 5 & WM 20-00-03.  REFER TO BOW 150877 FOR OPERATIONS CHECK.
